BibTeX record journals/tc/RaghavendraK86

download as .bib file

@article{DBLP:journals/tc/RaghavendraK86,
  author    = {Cauligi S. Raghavendra and
               Viktor K. Prasanna},
  title     = {Permutations on Illiac IV-Type Networks},
  journal   = {{IEEE} Trans. Computers},
  volume    = {35},
  number    = {7},
  pages     = {663--669},
  year      = {1986},
  url       = {http://dx.doi.org/10.1109/TC.1986.1676812},
  doi       = {10.1109/TC.1986.1676812},
  timestamp = {Tue, 22 Dec 2015 11:47:39 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tc/RaghavendraK86},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}